# SDR AALA201712189047

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 11,953 hours, 4,691 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 RIGHT AFT DOOR FRAME ASSIST HANDLE DAMAGED. REPLACED DOOR FRAME ASSIST HANDLE COVER AS REQUIRED.
